A 39-year-old female asked:
Disclaimer

Eating 1 to 2 tins of peppermint altoids a day for over a year. Now have pain in the pit of my stomach and under right ribs. Radiates to back at times?

1 doctor answer
Dr. Michael Finkelstein
36 years experience in Internal Medicine
Sounds more: like a gastritis or gall bladder issue than "peppermintitis".. see your doctor for a work up . stop the altoids for a few days too
Answered on Jul 18, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 39-year-old female asked:
Dr. Ronald Herring
16 years experience in Anesthesiology
Stomach: Avoid aspirin/ibuprofen etc, alcohol and try some over the counter omeprazole. Sounds like a gastritis cause unknown.
A 39-year-old female asked:
Dr. Ajainder Shergill
14 years experience in Internal Medicine
Stop the peppermint: Peppermint can cause stomach upset and heartburn, especially if taken in more than normal amounts. Stop the peppermint. Try over the counter acid me ... Read More
2
2 thanks
A 39-year-old female asked:
Dr. Fred Gallo
35 years experience in Clinical Psychology
Interesting!: If it's the peppermint flavor that helps, consider natural peppermint and peppermint tea. Usually peppermint calms the stomach. Also consider seeing ... Read More
1
1 thank
A 39-year-old female asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Medical workup: recommended. In the meantime, sleep hygiene is key. Retire & rise same time each day. Bedroom should be dark & cool - used only for sex & ... Read More
1
1 comment

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month